# SDR CA090708002

- Difficulty date: July 3, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,120 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Burned
- Location: Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) BATTERY FEEDER CABLES TO LT DC PWR CONTROLLER WAS FOUND BURNED OFF AT WING DISCONNECT TERMINAL WHICH IS FOUND AT FLIGHT STA 350-380.  IT LOOKS LIKE THE TERMINAL BLOCK WHICH THESE WIRES WHERE CONNECTED TO WAS DESIGNED TO ACCOMMODATE A FUSIBLE LINK, NONE WAS FOUND ON BLOCK.  WIRING DIAGRAMS SHOW NO JUNCTION/TERMINAL BLOCK OR FUSE IN THIS CABLE.
